On nonsingular polynomial maps of `RPOT.2´ (2006)
- Authors:
- Autor USP: VIDALON, CARLOS TEOBALDO GUTIERREZ - ICMC
- Unidade: ICMC
- Subjects: SISTEMAS DINÂMICOS; TEORIA ERGÓDICA
- Language: Inglês
- Source:
- Título: Annales Polonici Matematici
- ISSN: 0066-2216
- Volume/Número/Paginação/Ano: v. 88, n. 3, p. 193-204, 2006
-
ABNT
CHAU, Nguyen van e VIDALON, Carlos Teobaldo Gutierrez. On nonsingular polynomial maps of `RPOT.2´. Annales Polonici Matematici, v. 88, n. 3, p. 193-204, 2006Tradução . . Acesso em: 02 abr. 2025. -
APA
Chau, N. van, & Vidalon, C. T. G. (2006). On nonsingular polynomial maps of `RPOT.2´. Annales Polonici Matematici, 88( 3), 193-204. -
NLM
Chau N van, Vidalon CTG. On nonsingular polynomial maps of `RPOT.2´. Annales Polonici Matematici. 2006 ; 88( 3): 193-204.[citado 2025 abr. 02 ] -
Vancouver
Chau N van, Vidalon CTG. On nonsingular polynomial maps of `RPOT.2´. Annales Polonici Matematici. 2006 ; 88( 3): 193-204.[citado 2025 abr. 02 ] - Planar embeddings with a globally attracting fixed point
- Global asymptotic stability for differentiable vector fields of R2
- A remark on an eigenvalue condition for the global injectivity of differentiable maps of 'R POT. 2'
- Asymptotic stability at infinity for differentiable vector fields of the plane
- Injectivity of C¹ maps IR² →IR² at infinity and planar vector fields
- Almost periodic Schrödinger operators along interval exchange transformations
- The Markus-Yamabe conjecture for differentiable vector fields of R²
- Properness and the Jacobian conjecture in 'R POT. 2'
- Ovaloids of R³ and their umbilics: a differential equation approach
- Hopf bifurcation at infinity for planar vector fields
How to cite
A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas